Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 680952, 6 pages
Research Article

Arens Regularity of Certain Class of Banach Algebras

Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran

Received 6 February 2011; Accepted 2 May 2011

Academic Editor: Marcia Federson

Copyright © 2011 Abbas Sahleh and Abbas Zivari-Kazempour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abbas Sahleh and Abbas Zivari-Kazempour, “Arens Regularity of Certain Class of Banach Algebras,” Abstract and Applied Analysis, vol. 2011, Article ID 680952, 6 pages, 2011. doi:10.1155/2011/680952